# SDR SWAA2019081936102

- Difficulty date: August 5, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR AFT SHIELD CORRODED BETWEEN BS. 847 TO BS. 867, RBL 22. / R&R SHIELD PER SRM & DWG.
